# SDR UPS96220979

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.00-01) BROKEN STAND-OFF FOR CLAMP STA 571, LBL 8 WL 148, STR 27 LEFT.  CORROSION OUT OF LIMITS IN A 1 BY 1 AREA, FABRICATED REPAIR PARTS AND REPAIRED PER SRM 53-10-3.
